# SDR HNAA2010090200203

- Difficulty date: September 2, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 44,671 hours, 48,875 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE EMERGENCY LIGHT ASSY AT FWD BULKHEAD AND INSTALL. OPS CHECKED EMERGENCY LIGHT ASSY FROM SHOP, THEN REINSTALLED ORIGINAL.  REMOVED LIGHT ASSY, INSTALLED AND OPS CHECKED ASSY FROM SHOP. OPS CHECKED GOOD. REMOVED AND REINSTALLED ORIGINAL UNIT.
